Sunil Kumar
Sunil Kumar
Professor of Applied Mathematics and Business, Johns Hopkins University
Verified email at jhu.edu
Title
Cited by
Cited by
Year
Performance bounds for queueing networks and scheduling policies
S Kumar, PR Kumar
IEEE Transactions on Automatic Control 39 (8), 1600-1611, 1994
2381994
Multidimensional portfolio optimization with proportional transaction costs
K Muthuraman, S Kumar
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2006
1502006
Diffusion of innovations under supply constraints
S Kumar, JM Swaminathan
Operations research 51 (6), 866-879, 2003
1482003
A re-solving heuristic with bounded revenue loss for network revenue management with customer choice
S Jasin, S Kumar
Mathematics of Operations Research 37 (2), 313-345, 2012
1262012
Queueing network models in the design and analysis of semiconductor wafer fabs
S Kumar, PR Kumar
IEEE Transactions on Robotics and Automation 17 (5), 548-561, 2001
1142001
Heavy traffic analysis of open processing networks with complete resource pooling: Asymptotic optimality of discrete review policies
B Ata, S Kumar
The Annals of Applied Probability 15 (1A), 331-391, 2005
1062005
Asymptotically optimal admission control of a queue with impatient customers
AR Ward, S Kumar
Mathematics of Operations Research 33 (1), 167-202, 2008
802008
Satisficing
J Bendor, S Kumar, D Siegel
Bounded Rationality and Politics, 48-60, 2010
622010
A numerical method for solving singular stochastic control problems
S Kumar, K Muthuraman
Operations Research 52 (4), 563-582, 2004
622004
A multiclass queue in heavy traffic with throughput time constraints: Asymptotically optimal dynamic controls
E Plambeck, S Kumar, JM Harrison
Queueing Systems 39 (1), 23-54, 2001
602001
Fluctuation smoothing policies are stable for stochastic re-entrant lines
S Kumar, PR Kumar
Discrete Event Dynamic Systems 6 (4), 361-370, 1996
601996
Usage restriction and subscription services: Operational benefits with rational users
RS Randhawa, S Kumar
Manufacturing & Service Operations Management 10 (3), 429-447, 2008
542008
Approximate and data-driven dynamic programming for queueing networks
CC Moallemi, S Kumar, B Van Roy
Submitted for publication, 2008
422008
Two-server closed networks in heavy traffic: Diffusion limits and asymptotic optimality
S Kumar
The Annals of Applied Probability 10 (3), 930-961, 2000
422000
Congestible services and network effects.
R Johari, S Kumar
EC 10, 93-94, 2010
412010
Analysis of deterministic LP-based booking limit and bid price controls for revenue management
S Jasin, S Kumar
Operations Research 61 (6), 1312-1320, 2013
362013
Exploiting market size in service systems
S Kumar, RS Randhawa
Manufacturing & Service Operations Management 12 (3), 511-526, 2010
342010
Self-interested routing in queueing networks
AK Parlaktürk, S Kumar
Management Science 50 (7), 949-966, 2004
332004
Bill-and-keep peering
G Shrimali, S Kumar
Telecommunications Policy 32 (1), 19-32, 2008
302008
Dynamics of new product introduction in closed rental systems
A Bassamboo, S Kumar, RS Randhawa
Operations Research 57 (6), 1347-1359, 2009
292009
The system can't perform the operation now. Try again later.
Articles 1–20